It is not something I have myself. But it is not listed on the xanax fact sheet. But if you are taken antihistamines, which I assume is for asthma, then let you doctor know, as it may increase the effects of the xanax. Age might come into it as well. I doubt if you are 80 or even close on that. I would say the older the person is and if the breathing was really bad it may effect them. But a younger person should be ok. No doubt others will reply to your post as well.
I have asthma and I was taking small does of Xanax briefly to (and this is ironic) treat the adrenal fatigue caused by my asthma medication. The adrenal problem caused anxiety and panic attacks. I only took the Xanax when I felt an attack impending.
It did not affect my asthma and might have helped it. You know how upset you become when you have a spate of bad asthma. Your anxiety can actually make it worse. Xanax, by lessening the anxiety, helped. I learned this accidentally when I took it for the adrenal problem. I also noticed a very odd effect on my intolerance of cold. As an asthmatic, you probably suffer as soon as the cold wind hits you. I found, also accidentally, that with Xanax I could tolerate the cold. I am not exactly sure why.
The dosage of Xanax I was given was very small - only .25 mg. I found I could usually manage on just half a tablet. The less of that stuff you can take, the better. Also I never used it for maintenance, but took it erratically, on an as-needed basis. That is very important because it is highly addictive.
Since your are on this forum I presume your main problem is anxiety. Since an adrenal malfunction can cause anxiety, have you ever been tested for this? It is a simple saliva and urine test.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST